RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 6, Pages 803–806 (Mi mz11634)  

This article is cited in 1 scientific paper (total in 1 paper)

My Dear Ludvig

V. P. Maslov

National Research University "Higher School of Economics" (HSE), Moscow

DOI: https://doi.org/10.4213/mzm11634

Full text: PDF file (271 kB)
First page: PDF file

English version:
Mathematical Notes, 2017, 101:6, 925–927

Bibliographic databases:

Received: 30.03.2017

Citation: V. P. Maslov, “My Dear Ludvig”, Mat. Zametki, 101:6 (2017), 803–806; Math. Notes, 101:6 (2017), 925–927

Citation in format AMSBIB
\Bibitem{Mas17}
\by V.~P.~Maslov
\paper My Dear Ludvig
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 6
\pages 803--806
\mathnet{http://mi.mathnet.ru/mz11634}
\crossref{https://doi.org/10.4213/mzm11634}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3659552}
\elib{http://elibrary.ru/item.asp?id=29255083}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 6
\pages 925--927
\crossref{https://doi.org/10.1134/S0001434617050182}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021269339}


Linking options:
  • http://mi.mathnet.ru/eng/mz11634
  • https://doi.org/10.4213/mzm11634
  • http://mi.mathnet.ru/eng/mz/v101/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Maslov V.P., “On Mathematical Investigations Related to the Chernobyl Disaster”, Russ. J. Math. Phys., 25:3 (2018), 309–318  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:390
    First page:196

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020